# SDR SWIA201024004

- Difficulty date: April 6, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 37,384 hours, 31,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON, STATUS MESSAGE DISPLAYED.  (FLT 6350)  FOUND CIRCUIT BREAKER 4C2 TRIPPED.  OPERATION CHECKS NORMAL.
